Voting over income tax schedules
Journal of Public Economics, 1977, vol. 8, issue 3, 329-340
References: Add references at CitEc
Citations: View citations in EconPapers (438) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:8:y:1977:i:3:p:329-340
Access Statistics for this article
Journal of Public Economics is currently edited by R. Boadway and J. Poterba
More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().